Alert archive / Alabama / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 121, NWS Mobile, AL

June 10, 2025Conecuh County, Escambia County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jun 10, 2025, 3:24 PM CDT for Conecuh County, Escambia County, Alabama. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2025, 3:24 PM CDT (20:24 UTC)
Expired
Jun 10, 2025, 4:02 PM CDT
In force
38 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Conecuh County, AL, Escambia County, AL

The radar

The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.4 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2025-06-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1000 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2025-06-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1000 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted.

375 
WUUS54 KMOB 102024
SVRMOB
ALC035-053-102115-
/O.NEW.KMOB.SV.W.0121.250610T2024Z-250610T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
324 PM CDT Tue Jun 10 2025

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Eastern Escambia County in south central Alabama...
  Southwestern Conecuh County in south central Alabama...

* Until 415 PM CDT.

* At 324 PM CDT, a severe thunderstorm was located near I65 And AL
  113, or 11 miles north of Flomaton, moving northeast at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Brewton, East Brewton, Castleberry, and I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3104 8728 3124 8739 3148 8716 3114 8688
TIME...MOT...LOC 2024Z 238DEG 16KT 3116 8727 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

MM
1 follow-up statement
753 
WWUS54 KMOB 102102
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
402 PM CDT Tue Jun 10 2025

ALC035-053-102111-
/O.CAN.KMOB.SV.W.0121.000000T0000Z-250610T2115Z/
Escambia AL-Conecuh AL-
402 PM CDT Tue Jun 10 2025

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES IS CANCELLED...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.

LAT...LON 3104 8728 3124 8739 3148 8716 3114 8688
TIME...MOT...LOC 2101Z 238DEG 16KT 3125 8710 

$$

MM

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 12:21 PM CDT, 3 hours 3 minutes earlier.

Area forecast discussion, Jun 10, 12:21 PM CDT, 3 hours 3 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1221 PM CDT Tue Jun 10 2025

...New Aviation...

.DISCUSSION...
Issued at 346 AM CDT Tue Jun 10 2025

Through Wednesday Night...

The upper trough over the eastern CONUS will lift northeast,
followed by an upper ridge building over the southeast states
through midweek. We resume a diurnal pattern through the near
term with scattered showers and thunderstorms expected to occur
across the northern half of the forecast area this afternoon and
Wednesday afternoon, with numerous showers and storms across the
southern half near a developing seabreeze. With strong insolation
and surface heating today, we are anticipating an afternoon
environment with significant MLCAPE values ranging from 3,000 to
4,000j/kg. Therefore, a few of the stronger pulse-type storms this
afternoon may produce gusty winds up to 40-45 mph and hail up to
one-half inch in diameter. Frequent lightning and the threat of
localized flooding remains. A High Rip Current risk through this
afternoon will settle to Low midweek.

High temperatures today and Wednesday will range from 87 to 92
degrees. Low temperatures tonight should be between 66 to 72
degrees inland, with middle 70s along the coast. /22

Thursday Through Monday...

Unsettled summer like pattern looks to prevail as we approach the
weekend with broad southwesterly flow across the area. An upper
level low will likely get squished between two large highs in an
omega block over Texas keeping us on the soggy east side. As we
approach the end of the week and into the weekend, a stalled
surface boundary that has plagued us the front half of the week
will have mixed out leading to a more traditional summertime
pattern with storms developing along the advancing seabreeze and
remnant boundaries. Storms will likely be a little more widespread
than a typical summer day as some upper shortwave troughs will
likely progress through the southwesterly flow and the presence of
the weak upper level low centered to our west. PWATS will be in
the 1.5 to 2 inch range each day allowing for efficient rain
processes with any storms. While a more focused heavy rainfall
event doesn't look likely, continued rounds of rain throughout the
week could result in localized flash flooding. Temperatures will
continue to be on the warm side with highs in the 90s and with all
the moisture, do not expect any relief from the mugginess this
week. BB/8

&&

.AVIATION...
(18Z TAFS)
Issued at 1215 PM CDT Tue Jun 10 2025

Generally VFR flight category prevails outside of any showers and
storms this afternoon. Temporary reductions in ceiling and
visibility can be expected underneath any given storm. Expect VFR
flight category to prevail tonight into Wednesday morning. MM/25

&&

.MARINE...
Issued at 351 PM CDT Mon Jun 9 2025

A light to moderate southwesterly flow today will become light
southeasterly to southerly through the remainder of the week.
Shower and thunderstorm chances will remain high through Saturday.
Overnight convection developing over open Gulf waters may contain
waterspouts in the late night/early morning period. Otherwise, no
impacts are expected other than locally higher winds and seas
being possible near thunderstorms. /22

&&

.PRELIMINARY POINT TEMPS/POPS...
Mobile      71  88  72  88  74  88  74  88 /  30  70  20  70  30  80  30  90
Pensacola   75  87  76  88  77  87  77  85 /  40  70  30  70  40  80  60  90
Destin      78  89  78  89  79  88  78  88 /  40  70  30  70  50  80  60  90
Evergreen   69  91  70  91  71  91  72  89 /  20  60  20  60  30  80  30  80
Waynesboro  67  91  69  91  70  91  71  89 /  10  40  10  60  30  70  20  80
Camden      66  88  68  89  70  89  71  87 /  20  40  10  50  30  60  30  80
Crestview   70  91  70  92  71  90  72  88 /  30  80  20  70  30  90  30  90

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...None.
&&

This product is also available on the web at:
www.weather.gov/mob

In the hours before

Special weather statement, Jun 10, 2:36 PM CDT, 48 minutes before
Special Weather Statement
National Weather Service Mobile AL
236 PM CDT Tue Jun 10 2025

MSZ076-102015-
Greene MS-
236 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN GREENE COUNTY
THROUGH 315 PM CDT...

At 236 PM CDT, Doppler radar was tracking a strong thunderstorm 9
miles northwest of Leakesville, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Leakesville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3131 8874 3136 8845 3130 8844 3111 8844
      3118 8875
TIME...MOT...LOC 1936Z 273DEG 10KT 3124 8868

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 2:43 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Mobile AL
243 PM CDT Tue Jun 10 2025

MSZ078-079-102030-
Stone MS-George MS-
243 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN GEORGE AND
NORTHEASTERN STONE COUNTIES THROUGH 330 PM CDT...

At 243 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northeast of Perkinston, or 4 miles southeast of Wiggins,
moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Wiggins and Perkinston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3091 8889 3091 8884 3092 8883 3092 8882
      3073 8882 3074 8888 3069 8889 3074 8916
      3088 8917
TIME...MOT...LOC 1943Z 271DEG 14KT 3081 8908

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 2:46 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
246 PM CDT Tue Jun 10 2025

ALZ052-053-055-261-262-102030-
Clarke AL-Baldwin Inland AL-Monroe AL-Washington AL-Mobile Inland AL-
246 PM CDT Tue Jun 10 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN MONROE...
NORTHEASTERN MOBILE...NORTHWESTERN BALDWIN...SOUTHEASTERN WASHINGTON
AND SOUTH CENTRAL CLARKE COUNTIES THROUGH 330 PM CDT...

At 245 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Citronelle to 5 miles east of Gulfcrest to
4 miles west of Creola. Movement was northeast at 40 mph.

HAZARD...Wind gusts up to 50 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Satsuma, Jackson, Citronelle, Creola, Stockton, Axis, Mount Vernon,
Calvert, McIntosh, I65 And AL 225, and Movico.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3080 8812 3097 8817 3113 8835 3152 8788
      3137 8764 3118 8762 3105 8762
TIME...MOT...LOC 1945Z 229DEG 36KT 3111 8826 3100 8814 3091 8811

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 3:06 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025

ALZ056-059-102045-
Conecuh AL-Escambia AL-
306 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT CENTRAL ESCAMBIA AND
SOUTHWESTERN CONECUH COUNTIES THROUGH 345 PM CDT...

At 305 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles south of I65 And AL 113, or 7 miles north of Flomaton, moving
northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Brewton, Flomaton, East Brewton, Pollard, and I65 And AL 113.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3117 8690 3100 8721 3100 8730 3112 8744
      3139 8723
TIME...MOT...LOC 2005Z 223DEG 16KT 3111 8730

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

MM
Special weather statement, Jun 10, 3:06 PM CDT, 18 minutes before
Special Weather Statement
National Weather Service Mobile AL
306 PM CDT Tue Jun 10 2025

ALZ058-060-102045-
Covington AL-Crenshaw AL-
306 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN CRENSHAW AND
NORTHERN COVINGTON COUNTIES THROUGH 345 PM CDT...

At 306 PM CDT, Doppler radar was tracking a strong thunderstorm over
River Falls, or near Andalusia, moving northeast at 20 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Andalusia, River Falls, Red Level, Dozier, Heath, and Gantt.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3137 8620 3124 8654 3137 8665 3158 8645
TIME...MOT...LOC 2006Z 233DEG 15KT 3135 8653

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

MM
Special weather statement, Jun 10, 3:10 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Mobile AL
310 PM CDT Tue Jun 10 2025

MSZ075-076-078-079-102100-
Stone MS-Perry MS-Greene MS-George MS-
310 PM CDT Tue Jun 10 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN GEORGE...
SOUTHEASTERN PERRY...SOUTHWESTERN GREENE AND NORTHEASTERN STONE
COUNTIES THROUGH 400 PM CDT...

At 309 PM CDT, Doppler radar was tracking a strong thunderstorm 10
miles east of Wiggins, moving northeast at 10 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This storm will remain over mainly rural areas of northwestern
George, southeastern Perry, southwestern Greene and northeastern
Stone Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3112 8887 3109 8881 3100 8875 3089 8871
      3085 8896 3093 8906
TIME...MOT...LOC 2009Z 239DEG 9KT 3092 8896

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

MM

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 7:06 PM CDTSpecial Weather StatementMOBMobile24 min
Jun 9, 9:03 PM CDTSpecial Weather StatementMOBMobile57 min
Jun 9, 9:17 PM CDTSpecial Marine WarningMOB73 min
Jun 9, 9:21 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 9, 9:39 PM CDTSpecial Weather StatementMOBBaldwin51 min
Jun 9, 9:48 PM CDTSpecial Marine WarningMOB87 min
Jun 9, 9:53 PM CDTSevere Thunderstorm WarningMOBBaldwin52 min
Jun 9, 10:30 PM CDTSpecial Weather StatementMOBBaldwin45 min
Jun 9, 10:53 PM CDTSpecial Marine WarningMOB82 min
Jun 9, 11:33 PM CDTSpecial Marine WarningMOB117 min
Jun 10, 12:10 AM CDTSpecial Marine WarningMOB95 min
Jun 10, 8:07 AM CDTRiver Flood WarningMOBMobile14 hr
Jun 10, 8:08 AM CDTRiver Flood WarningMOBEscambia37 hr
Jun 10, 12:44 PM CDTSpecial Weather StatementMOBBaldwin46 min
Jun 10, 1:20 PM CDTSpecial Weather StatementMOBMobile25 min
Jun 10, 1:50 PM CDTSpecial Weather StatementMOBMobile25 min
Jun 10, 1:54 PM CDTSevere Thunderstorm WarningMOBMobile51 min
Jun 10, 2:21 PM CDTSpecial Weather StatementMOBMobile39 min
Jun 10, 2:33 PM CDTAreal Flood AdvisoryMOBMobile3 hr
Jun 10, 2:46 PM CDTSpecial Weather StatementMOBWashington44 min
Jun 10, 2:51 PM CDTSevere Thunderstorm WarningMOBBaldwin, Clarke, Mobile, Monroe, Washington39 min
Jun 10, 3:06 PM CDTSpecial Weather StatementMOBEscambia39 min
Jun 10, 3:06 PM CDTSpecial Weather StatementMOBCovington39 min
Jun 10, 3:27 PM CDTSpecial Weather StatementMOBWashington48 min
Jun 10, 3:37 PM CDTSpecial Weather StatementMOBConecuh53 min
Jun 10, 3:41 PM CDTAreal Flood AdvisoryMOBEscambia3 hr
Jun 10, 3:51 PM CDTAreal Flood AdvisoryMOBWashington3 hr
Jun 10, 3:53 PM CDTSpecial Weather StatementMOBButler52 min
Jun 10, 3:56 PM CDTSevere Thunderstorm WarningMOBButler34 min
Jun 10, 4:05 PM CDTSevere Thunderstorm WarningMOBCrenshaw25 min
Jun 10, 4:10 PM CDTAreal Flood AdvisoryMOBConecuh, Escambia3 hr
Jun 10, 4:14 PM CDTSpecial Weather StatementMOBCrenshaw46 min
Jun 10, 4:30 PM CDTSpecial Weather StatementMOBButler45 min
Jun 10, 4:37 PM CDTSpecial Weather StatementMOBConecuh38 min
Jun 10, 4:39 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Monroe, Wilcox17 min
Jun 10, 4:43 PM CDTSpecial Weather StatementMOBWilcox47 min
Jun 10, 4:49 PM CDTAreal Flood AdvisoryMOBButler, Conecuh, Monroe, Wilcox19 min
Jun 10, 5:08 PM CDTFlash Flood WarningMOBButler, Conecuh, Monroe, Wilcox3 hr
Jun 10, 6:35 PM CDTSpecial Weather StatementMOBBaldwin40 min
Jun 10, 6:36 PM CDTSpecial Marine WarningMOB47 min
Jun 10, 6:55 PM CDTSpecial Marine WarningMOB95 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.